# SDR ASAA2023030842252

- Difficulty date: March 8, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 45,575 hours, 13,431 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC13942
- Condition: Leaking
- Location: #1 Engine
- Part time: 54,588 hours, 15,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEAK CHECK (REF ASA W/O 1944385 TSR) FOUND #1 ENG FUEL FLOW TRANSMITTER LEAKING AT IDLE. GROUNDED - YES. REPLACED #1 ENG FUEL FLOW TRANSMITTER REF B737-800 AMM 73-31-01.
